# SDR GTIA020646

- Difficulty date: June 12, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Corroded
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 632 - TPA - DURING CLIMBS/DESCENTS IN 'IAS' OR 'MACH' MODE, AP TRIM LIGHT ILLUMINATES.  FOUND A/P TRIM RELAY CONTACTS CORRODED.  REMOVED AND REPLACED RELAYS.  OPS CHECKS GOOD IAW RTS 22-01-05.  (M)
